# SDR SWIA201335415

- Difficulty date: November 12, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 29,104 hours, 17,398 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Lug
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LUG NR 1 OTBD FACE HAS FRETTING, 1ST LUG FROM THE LEFT.  C-CHECK REPAIRED DAMAGE ON HORIZONTAL STABILIZER LUG NR 1 OTBD FACE, 1ST LUG FROM THE LEFT IAW REO.
